Background: To report a case of radiation recall in a patient receiving capecitabine after previous treatment with radiation and 5-fluorouracil. Patients and Methods: A 70 year-old female with unresectable pancreatic cancer was treated with 5-fluorouracil concurrent with radiation therapy in December of 2001, which she tolerated well. In February 2002, she was given capecitabine 2000 mg/m2/day in two divided doses for 14 days every 3 weeks. After one cycle of capecitabine, she had a dramatic improvement in pain, nausea and vomiting. During the second cycle, she was found to have profound anemia, and persistent melena, requiring transfusion with a total of 15 units of packed red blood cells. She underwent an extensive gastrointestinal work-up. Results: A tagged red cell scan revealed a questionable bleed in the left upper quadrant. Two upper endoscopies revealed gastritis and duodenitis consistent with radiation toxicity, sixteen weeks after radiation. Angiogram located the gastroduodenal artery, which was not actively bleeding, but appeared to be the site of previous bleeding. Colonoscopy was negative. The diffuse gastritis was aggressively treated with proton pump inhibitors twice a day, as well as carafate 1 g four times a day. The patient's hemoglobin eventually stabilized Capecitabine was not resumed. Conclusion: This is the first case of what we believe to be radiation recall, presenting as diffuse gastritis and duodenitis in a patient receiving capecitabine after previous treatment with radiation and 5-fluorouracil. Radiation recall phenomenon has previously been reported after administration of the capecitabine in a breast cancer as a painful dermatitis. Incidence reports of radiation recall seem to raise more questions than answers, and we feel further studies are warranted into the pathogenesis of this unique phenomenon.